# SDR ASAA2014122610067

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,318 hours, 416 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVED LACK OF "SAT" PROMPT ON ACARS.  ACFT GROUNDED.  ACCOMPLISHED "SATCOM LOCK-UP, ON GROUND " QRH. "SAT" PROMPT RETURNED.
